Acta Scientific Computer Sciences

Review Article Volume 4 Issue 4

Recurrence Relations for Moments of Generalized Order Statistics from Length-biased Weighted Maxwell Distribution and its Characterization

I.B Abdul-Moniem*

Department of Statistics, Higher Institute of Management Sciences in Sohag, Sohag, Egypt

*Corresponding Author: I.B Abdul-Moniem, Department of Statistics, Higher Institute of Management Sciences in Sohag, Sohag, Egypt.

Received: January 11, 2022; Published: March 28, 2022

Abstract

In this paper, recurrence relations for single and product moments of generalized order statistics from length-biased weighted Maxwell distribution are obtained. Specializations to order statistics and records have been made. Further, using a recurrence relation for single moments we obtain a characterization of length-biased weighted Maxwell distribution.


Keywords: Generalized Order Statistics; Order Statistics; Records; Single and Product Moments; Recurrence Relations; Length-Biased; Weighted Maxwell Distribution; Characterization

References

  1. IB Abdul-Moniem. “Recurrence Relations for Moments of Generalized Order Statistics from Marshall - Olkin extended Kumaraswamy distribution and its Characterization”. American Journal of Applied Mathematics and Statistics 5 (2014): 324-329.
  2. IB Abdul-Moniem. “Recurrence Relations for Moments of Generalized Order Statistics from Marshall - Olkin Extended Family of Life Distributions and its Characterization”. Sohag Journal of Mathematics 3 (2019): 45-50.
  3. AA Ahmad. “Recurrence relations for single and product moments of generalized order statistics from doubly truncated Burr type XII distribution”. Journal of the Egyptian Mathematical Society 1 (2007): 117-128.
  4. AA Ahmad and AM Fawzy. “Recurrence relations for single moments of generalized order statistics from doubly truncated distribution”. Journal of Statistical Planning and Inference2 (2003): 241-249.
  5. M Ahsanullah. “Generalized order statistics from exponential distribution”. Journal of Statistical Planning and Inference1-2 (2000): 85-91.
  6. EK AL-Hussaini., et al. “Recurrence relations for moment and conditional moment generating functions of generalized order statistics”. Metrika2 (2005): 199-220.
  7. H Athar and H Islam. “Recurrence relations for single and product moments of generalized order statistics from a general class of distribution”. Metron3 (2004): 327-337.
  8. H Athar., et al. “Expectation Properties of Generalized Order Statistics from Poisson Lomax Distribution”. Statistics, Optimization and Information Computing 9 (2021): 735-747.
  9. E Cramer and U Kamps. “Relations for expectations of functions of generalized order statistics”. Journal of Statistical Planning and Inference 1-2 (2000): 79-89.
  10. A Faten., et al. “On Relations for Moments of Generalized Order Statistics for Lindley-Weibull Distribution”. CSSE 1 (2022): 197-208.
  11. JS Hwang and GD Lin. “On a Generalized Moment Problem II”. Proceedings of the American Mathematical Society 91 (1984): 577-580.
  12. U Kamps. “A Concept of Generalized Order Statistics”. B. G. Teubner, Stuttgart, (1995).
  13. U Kamps and U Gather. “Characteristic property of generalized order statistics for exponential distribution”. Applied Mathematics (Warsaw) 24 (1997): 383-391.
  14. Keseling. “Conditional distributions of generalized order statistics and some characterizations”. Metrika 49.1 (1999): 27-40.
  15. R U Khan., et al. “Recurrence relations for single and product moments of generalized order statistics from doubly truncated Weibull distribution”. Aligarh Journal of Statistics 27 (2007): 69-79.
  16. D Kumar. “Generalized order statistics from Kumaraswamy distribution and its characterization”. Tamsui Oxford Journal of Information and Mathematical Sciences 4 (2011): 463-476.
  17. MAW Mahmoud and MGM Ghazal. “Characterization of exponentiated family of distributions based on recurrence relations for generalized order statistics”. Journal of Mathematics and Computer Science 6 (2012): 1894-1908.
  18. K Modi and V Gill. “Length-biased weighted Maxwell distribution”. Pakistan Journal of Statistics and Operation Research 11 (2015): 465-472.
  19. P Pawlas and D Szynal. “Recurrence relations for single and product moments of generalized order statistics from Pareto, generalized Pareto and Burr distributions”. Communications in Statistics - Theory and Methods 4 (2001): 739-746.

Citation

Citation: I.B Abdul-Moniem. “Recurrence Relations for Moments of Generalized Order Statistics from Length-biased Weighted Maxwell Distribution and its Characterization”. Acta Scientific Computer Sciences 4.4 (2022): 94-100.

Copyright

Copyright: © 2022 I.B Abdul-Moniem. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.




Metrics

Acceptance rate35%
Acceptance to publication20-30 days

Indexed In




News and Events


  • Certification for Review
    Acta Scientific certifies the Editors/reviewers for their review done towards the assigned articles of the respective journals.
  • Submission Timeline for Upcoming Issue
    The last date for submission of articles for regular Issues is May 25, 2022.
  • Publication Certificate
    Authors will be issued a "Publication Certificate" as a mark of appreciation for publishing their work.
  • Best Article of the Issue
    The Editors will elect one Best Article after each issue release. The authors of this article will be provided with a certificate of “Best Article of the Issue”.
  • Welcoming Article Submission
    Acta Scientific delightfully welcomes active researchers for submission of articles towards the upcoming issue of respective journals.
  • Contact US